SpringerOpen Newsletter

Receive periodic news and updates relating to SpringerOpen.

Open Access Research Article

Some Geometric Properties of Sequence Spaces Involving Lacunary Sequence

Vatan Karakaya

Author Affiliations

Department of Mathematics, Education Faculty, Adıyaman University, Adıyaman 3002, Turkey

Journal of Inequalities and Applications 2007, 2007:081028  doi:10.1155/2007/81028


The electronic version of this article is the complete one and can be found online at: http://www.journalofinequalitiesandapplications.com/content/2007/1/081028


Received:27 August 2007
Accepted:30 October 2007
Published:9 January 2008

© 2007 Karakaya

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

We introduce new sequence space involving lacunary sequence connected with Cesaro sequence space and examine some geometric properties of this space equipped with Luxemburg norm.

References

  1. Lin, B-L, Lin, P-K, Troyanski, SL: Some geometric and topological properties of the unit sphere in Banach spaces. Mathematische Annalen. 274(4), 613–616 (1986). Publisher Full Text OpenURL

  2. Chen, ST: Geometry of Orlicz spaces. Dissertationes Mathematicae. 356, 204 (1996)

  3. Cui, YA, Hudzik, H: On the Banach-Saks and weak Banach-Saks properties of some Banach sequence spaces. Acta Scientiarum Mathematicarum. 65(1-2), 179–187 (1999)

  4. Cui, Y, Hudzik, H, Nowak, M, Płuciennik, R: Some geometric properties in Orlicz sequence spaces equipped with Orlicz norm. Journal of Convex Analysis. 6(1), 91–113 (1999)

  5. Diestel, J: Geometry of Banach Spaces-Selected Topics, Springer, Berlin, Germany (1984)

  6. Japón, MA: Some geometric properties in modular spaces and application to fixed point theory. Journal of Mathematical Analysis and Applications. 295(2), 576–594 (2004). Publisher Full Text OpenURL

  7. Musielak, J: Orlicz Spaces and Modular Spaces, Lecture Notes in Mathematics,p. iii+222. Springer, Berlin, Germany (1983)

  8. Petrot, N, Suantai, S: On uniform Kadec-Klee properties and rotundity in generalized Cesàro sequence spaces. International Journal of Mathematics and Mathematical Sciences. 2004(1–4), 91–97 (2004)

  9. Sanhan, W, Suantai, S: Some geometric properties of Cesaro sequence space. Kyungpook Mathematical Journal. 43(2), 191–197 (2003)

  10. Sanhan, W, Kananthai, A, Musarleen, M, Suantai, S: On property (H) and rotundity of difference sequence spaces. Journal of Nonlinear and Convex Analysis. 3(3), 401–409 (2002)

  11. Freedman, AR, Sember, JJ, Raphael, M: Some Cesàro-type summability spaces. Proceedings of the London Mathematical Society. 37(3), 508–520 (1978). Publisher Full Text OpenURL

  12. Das, G, Patel, BK: Lacunary distribution of sequences. Indian Journal of Pure and Applied Mathematics. 20(1), 64–74 (1989)

  13. Fridy, JA, Orhan, C: Lacunary statistical summability. Journal of Mathematical Analysis and Applications. 173(2), 497–504 (1993). Publisher Full Text OpenURL

  14. Karakaya, V: On lacunary -statistical convergence. Information Sciences. 166(1–4), 271–280 (2004)

  15. Mursaleen, M, Chishti, TA: Some spaces of lacunary sequences defined by the modulus. Journal of Analysis. 4, 153–159 (1996)

  16. Pehlivan, S, Fisher, B: Lacunary strong convergence with respect to a sequence of modulus functions. Commentationes Mathematicae Universitatis Carolinae. 36(1), 69–76 (1995)